If you need an accessible version of this item please contact JSTOR User Support

On Notation for Ordinal Numbers

S. C. Kleene
The Journal of Symbolic Logic
Vol. 3, No. 4, Including an Update to A Bibliography of Symbolic Logic (Dec., 1938), pp. 150-155
DOI: 10.2307/2267778
Stable URL: http://www.jstor.org/stable/2267778
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Notation for Ordinal Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155